# SDR IPXA2016060104118

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 26,100 hours, 17,310 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binding
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE WINDOW DOES NOT OPEN FULLY AND IS BINDING.  REMOVED TRIM PANELS ADJACENT TO F/O'S WINDOW OPERATING CRANK AND DRIVE SHAFT ASSY.  FOUND TRIM PANEL INTERFERENCE AT FWD END OF DRIVE SHAFT ASSY AND INSULATION BLANKET OBSTRUCTION AT GEARBOX CRANK.  RESECURED BLANKETS/REPOSITIONED TRIM PANELS, WINDOW OPERATION WITHIN PARAMETERS OF 56-11-02, ADJUST TEST.
